Skip to content
BY-NC-ND 4.0 license Open Access Published by De Gruyter Open Access September 2, 2017

Some Invariant Properties of Quasi-Möbius Maps

Loreno Heer


We investigate properties which remain invariant under the action of quasi-Möbius maps of quasimetric spaces. A metric space is called doubling with constant D if every ball of finite radius can be covered by at most D balls of half the radius. It is shown that the doubling property is an invariant property for (quasi-)Möbius maps. Additionally it is shown that the property of uniform disconnectedness is an invariant for (quasi-)Möbius maps as well.


[1] Jonas Beyrer and Viktor Schroeder. Trees and ultrametric Möbius structures. arXiv:1508.03257 [math], August 2015.Search in Google Scholar

[2] Stephen Buckley, David Herron, and Xiangdong Xie. Metric space inversions, quasihyperbolic distance, and uniform spaces. Indiana University Mathematics Journal, 57(2):837-890, 2008.10.1512/iumj.2008.57.3193Search in Google Scholar

[3] Sergei Buyalo and Viktor Schroeder. Elements of Asymptotic Geometry. EMS Monographs in Mathematics. European Mathematical Society, Zürich, 2007.10.4171/036Search in Google Scholar

[4] Guy David and Stephen Semmes. Fractured Fractals and Broken Dreams: Self-Similar Geometry through Metric and Measure. Number 7 in Oxford lecture series in mathematics and its applications. Clarendon Press, Oxford University Press, Oxford, New York, 1997.Search in Google Scholar

[5] Urs Lang and Thilo Schlichenmaier. Nagata dimension, quasisymmetric embeddings, and Lipschitz extensions. International Mathematics Research Notices, 2005(58):3625-3655.10.1155/IMRN.2005.3625Search in Google Scholar

[6] Xining Li and Nageswari Shanmugalingam. Preservation of bounded geometry under sphericalization and flattening. Indiana University Mathematics Journal, 64(5):1303-1341, 2015.10.1512/iumj.2015.64.5619Search in Google Scholar

[7] Jouni Luukkainen and Eero Saksman. Every Complete Doubling Metric Space Carries a Doubling Measure. Proceedings of the American Mathematical Society, 126(2):531-534, 1998.10.1090/S0002-9939-98-04201-4Search in Google Scholar

[8] John M. Mackay and Jeremy T. Tyson. Conformal Dimension: Theory and Application. Number v. 54 in University Lecture Series. American Mathematical Society, Providence, R.I, 2010.Search in Google Scholar

[9] Johannes Bjørn Thomas Meyer. Uniformly Perfect Boundaries of Gromov Hyperbolic Spaces. PhD thesis, University of Zürich, Zürich, 2009.Search in Google Scholar

[10] Jeremy T. Tyson and others. Lowering the Assouad dimension by quasisymmetric mappings. Illinois Journal of Mathematics, 45(2):641-656, 2001.10.1215/ijm/1258138361Search in Google Scholar

[11] Jussi Väisälä. Quasimöbius maps. Journal d’Analyse Mathematique, 44(1):218-234, 1984.10.1007/BF02790198Search in Google Scholar

[12] Xiangdong Xie. Nagata dimension and quasi-Möbius maps. Conformal geometry and dynamics: An electronic journal of the AMS, 12(1):1-9, 2008.10.1090/S1088-4173-08-00173-2Search in Google Scholar

Received: 2017-07-04
Accepted: 2017-08-03
Published Online: 2017-09-02

© 2017

This work is licensed under the Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 International License.

Scroll Up Arrow